Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Reddish spots with itching on legs after camping. Tried antihistamines and cortisone creams. Symptoms recurring

Hi. I have red spots on my legs and some on my arms since going camping along a river. They are sometimes itchy. They last for about a week and get redder and slightly bigger before turning a.brown yellow color. They then reappear in the exact same spot a week or so later and go red again. I have tried some cortisone , antihistamines and also some bactroban. They help slightly but the spots keep coming back. I initially thought they were mosquito bites.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like papular urticaria or infective folliculitis .
you need to take antibiotic medicine for your problem
better to consult dermatologist and take medicine properly
do not scratch or pick the lesion
wear cotton and full cloths
avoid contact with foreign particle to body
i hope i have answered your question
Answered: Wed, 20 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor